# SDR HALA2015052600095

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 48,605 hours, 8,748 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX369229
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 11,849 hours, 1,966 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT HYDRAULIC ENGINE PUMP PSI 3340.  R & R LT EDP IAW AMM 29-11-05. OPS CHECK, LEAK CHECK OK.
